# SDR SWAA2021081004889

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 44,656 hours, 26,769 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO DEPARTMENT FLOOR PANEL HAS DAMAGE ( REPORTED BY RAMP PERSONNEL) ; / [01] OK TO CONTINUE PER MEL25-16-01 SP1B. AUTH 21670 FWD CARGO INOP FOR USE; [02] R&R FWD CARGO FLOOR PANEL 120CF REF A.M.M 125-52-10 THIS CLEARS MEL 25-16-01
